# SDR SWAA2024072214617

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,295 hours, 27,505 cycles
- System (JASC): 2700 · Flight Control System
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT ABOUT 100 FEET AN UNCOMMANDED ROCKING OF THE WINGS FROM LEFT TO RIGHT HAPPENED ALL THE WAY DOWN TO TOUCHDOWN.<[01] INTERROGATED FSEU; FOUND F/C 27-51351; T/E FLAP UCM. PERFORMED FIM TASK FLAP LOAD RELIEF TEST 27-51-830. NO FAULTS;[02] SUSPECT POSSIBLE RUDDER PCU ISSUE; OPENED PANEL 324DR AND INSPECTED MAIN AND STANDBY RUDDER PCU ATTACH POINTS; NO DEFECTS NOTED. RE-INSTALLED PANEL 324DR.;[03] PER MOC; CHECK TENSION ON AILERON CABLES AND ADJUST IF NECESSARY. CHECK AND ADJUSTED AILERON CABLES ACBA-L;ACBA-R;ACBB-L AND ACBB-R PER AMM 27-11-00 AND AMM 27-09-14. STOP AT SUBTASK 27-11-00-820-004; STEP 7 REF. AMM 27-11-00-820-801. RIG PINS A/S-15 A/S-1 AND A/S-1A REMAINED INSTALLED REF. AMM 27-11-00-820-801 FOR DETAILS ON WHERE THEY ARE LOCATED. FOWARD AND AFT E-E BAY ACCESS DOOR REMAINED OPENED DUE TO RIG PINS BEING INSTALLED;[13] C/W AILERON BODY CABLE AA AND AB ADJUSTMENT IAW AMM 27-11-00-820-801. PERFORMED FLIGHT SPOILER SYSTEM TEST PER AMM 27-61-00-730-801 FOUND SPOILERS 2;3;10;AND 11 OUT OF ADJUSTMENT. ADJUSTED SPOILERS 2;3;10 AND 11 PER AMM 27-61-00-820-804. ALL TEST PASSED.;[14] VERIFIED; C/W AILERON BODY CABLE AA AND AB ADJUSTMENT IAW AMM 27-11-00-820-801. PERFORMED FLIGHT SPOILER SYSTEM TEST PER AMM 27-61-00-730-801 FOUND SPOILERS 2;3;10;AND 11 OUT OF ADJUSTMENT. ADJUSTED SPOILERS 2;3;10 AND 11 PER AMM 27-61-00-820-804. ALL TEST PASSED
